# SDR CALA2025121612159

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 128,680 hours, 19,691 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 767365042A2
- Condition: Contaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INPECTION REQUESTED IN AVO15988 REV.A WAS FOUND MOISTURE INGRESSION ON RH OUTBOARD AILERON. NECESSARY REMOVE THE MOISTURE AND REPAIR. ALL STEPS OF THE ECRA: 5760-01131 WERE ACCOMPLISHED WITHOUT DEVIATION. PERFORMED NDT INSPECTIONS, REMOVED THE DAMAGES ON STA 910.45 AND STA 1107, PERFORMED REPAIR, RESTORED THE PAINT AND PERFORMED BALANCE PROCEDURE AS PER SRM 57-60-02-2R-1 REPAIR 1.
